# SDR AUS20030852

- Difficulty date: August 15, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Robsin R22BETA
- Engine: Lyc O320B2C
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: A0291
- Condition: Loose
- Location: Tail Rotor Blade
- Part time: 199 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TAIL ROTOR BLADE OUTBOARD BEARING LOOSE IN HOUSING.
